# SDR UPS03541632

- Difficulty date: December 4, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR HAS A DAMAE SKIN AFT UPPER CORNER BEHING AFT ACTUATOR.   REPAIRED DAMAGED SKIN ON MCD AFT UPPER PER SRM 52-30-01-2.
